MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE CROSSFLOW DAY-USE INFLOW CASSETTE TUBING EACH - ORDER MULTIPLES OF 10; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE CROSSFLOW DAY-USE INFLOW CASSETTE TUBING EACH - ORDER MULTIPLES OF 10; ARTHROSCOPE
Catalog Number 0450000115
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the pump set up and priming were all done correctly.With the pump set at 40mm we started the case.The patient's knee started to blow up almost immediately.We stopped and got a different pump and switched the tubing cartridge to the second pump.Same thing was happening.Now i just dropped the pump pressure to 15mm and completed the case with no further issues.The extra swelling dissipated over the next few days post-op with no remaining patient issues.

Brand Name
CROSSFLOW DAY-USE INFLOW CASSETTE TUBING EACH - ORDER MULTIPLES OF 10
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24691773
Report Number0002936485-2026-00180
Device Sequence Number10004321
Product Code HRX
UDI-Device Identifier37613327261029
UDI-Public37613327261029
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K151932
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0450000115
Device Lot NumberK25A014
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown